# SDR CA970820012

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Lyc TIO540AE2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG908014A
- Condition: Ruptured
- Location: Diaphragm
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP DIAPHRAGM RUPTURED CAUSING FUEL TO LEAK ON THE UPPER DECK. LYCOMING SB #487 REFERS.
